Measures of edge-uncolorability

V. Mkrtchyan, E. Steffen, Discrete Mathematics 312 (2012) 476–478.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
Discrete Mathematics
Volume
312
Page
476-478
LibreCat-ID

Cite this

Mkrtchyan V, Steffen E. Measures of edge-uncolorability. Discrete Mathematics. 2012;312:476-478.
Mkrtchyan, V., & Steffen, E. (2012). Measures of edge-uncolorability. Discrete Mathematics, 312, 476–478.
@article{Mkrtchyan_Steffen_2012, title={Measures of edge-uncolorability}, volume={312}, journal={Discrete Mathematics}, author={Mkrtchyan, Vahan and Steffen, Eckhard}, year={2012}, pages={476–478} }
Mkrtchyan, Vahan, and Eckhard Steffen. “Measures of Edge-Uncolorability.” Discrete Mathematics 312 (2012): 476–78.
V. Mkrtchyan and E. Steffen, “Measures of edge-uncolorability,” Discrete Mathematics, vol. 312, pp. 476–478, 2012.
Mkrtchyan, Vahan, and Eckhard Steffen. “Measures of Edge-Uncolorability.” Discrete Mathematics, vol. 312, 2012, pp. 476–78.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar